Local height functions and the Mordell-Weil theorem for Drinfeld modules
Compositio Mathematica, Volume 97 (1995) no. 3, pp. 349-368.
@article{CM_1995__97_3_349_0,
     author = {Poonen, Bjorn},
     title = {Local height functions and the {Mordell-Weil} theorem for {Drinfeld} modules},
     journal = {Compositio Mathematica},
     pages = {349--368},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {3},
     year = {1995},
     zbl = {0839.11024},
     mrnumber = {1353279},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_3_349_0/}
}
TY  - JOUR
AU  - Poonen, Bjorn
TI  - Local height functions and the Mordell-Weil theorem for Drinfeld modules
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 349
EP  - 368
VL  - 97
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1995__97_3_349_0/
UR  - https://zbmath.org/?q=an%3A0839.11024
UR  - https://www.ams.org/mathscinet-getitem?mr=1353279
LA  - en
ID  - CM_1995__97_3_349_0
ER  - 
%0 Journal Article
%A Poonen, Bjorn
%T Local height functions and the Mordell-Weil theorem for Drinfeld modules
%J Compositio Mathematica
%D 1995
%P 349-368
%V 97
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1995__97_3_349_0
Poonen, Bjorn. Local height functions and the Mordell-Weil theorem for Drinfeld modules. Compositio Mathematica, Volume 97 (1995) no. 3, pp. 349-368. http://www.numdam.org/item/CM_1995__97_3_349_0/

1 Bass, H., Big projective modules are free, Illinois J. of Math. 7 (1963) 24-31. | MR | Zbl

2 Denis, L., Géométrie diophantienne sur les modules de Drinfeld, in: D. Goss, D. R. Hayes and M. I. Rosen (eds.) The Arithmetic of Function Fields, de Gruyter, Berlin (1992). | MR | Zbl

3 Denis, L., Hauteurs canoniques et modules de Drinfeld, Math. Ann. 294 (1992) 213-223. | MR | Zbl

4 Drinfeld, V., Elliptic modules, Math. USSR Sb., 23 (1974) 561- 592. | Zbl

5 Fuchs, L., Infinite Abelian Groups, Vol. 1. Academic Press, New York (1970). | MR | Zbl

6 Hayes, D., A brief introduction to Drinfeld modules, in: D. Goss, D. R. Hayes and M. I. Rosen (eds.) The Arithmetic of Function Fields, de Gruyter, Berlin (1992). | MR | Zbl

7 Jacobson, N., Basic Algebra II, W. H. Freeman, San Francisco (1980). | MR | Zbl

8 Jarden, M., The Čebotarev density theorem for function fields: an elementary approach, Math. Ann. 261 (1982) 467-475. | MR | Zbl

9 Kaplansky, I., Infinite Abelian Groups, University of Michigan Press, Ann Arbor (1969). | MR | Zbl

10 Kaplansky, I., Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc. 72 (1952) 327-340. | MR | Zbl